# SDR 98ZZZX3531

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: AH096035
- Condition: Mismanufactured
- Location: M/R Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BRAKE PAD ASSY REJECTED NEW OUT-OF-BOX.  CRACKED AT MOUNTING PLATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
